Alert archive / Georgia / Special Weather Statements in 2011
Special Weather Statement, NWS Atlanta, GA
NWS Atlanta, GA issued this special weather statement at Jun 23, 2011, 4:16 PM EDT for Montgomery County, Toombs County, Wheeler County, Georgia. It was in force for 44 min. 2 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Jun 23, 2011, 4:16 PM EDT (20:16 UTC)
- Expired
- Jun 23, 2011, 5:00 PM EDT
- In force
- 44 min
- Issued by
- NWS Atlanta, GA
Counties Montgomery County, GA, Toombs County, GA, Wheeler County, GA
The radar
The Robins AFB radar (KJGX), 104 km from the middle of the area, began a volume at 20:18 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Jun 23, 4:39 PM EDT | TSTM WND DMG | 2 Nne Uvalda, GA | MONTGOMERY 911 RELAYED A REPORT OF A TREE DOWN NEAR UVALDA. |
| Jun 23, 4:55 PM EDT | HAIL 0.25 | Alston, GA |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
The nearest sounding before it
Jacksonville, FL (KJAX), launched 12:00Z, 8.3 hours before the alert went out and 192 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 2305 J/kg
- Mixed-layer CIN
- -40 J/kg
- Mixed-layer LCL
- 820 m above ground
- 0-6 km bulk shear
- 11 kt
- 0-1 km storm-relative helicity
- -40 m²/s²
- 0-3 km storm-relative helicity
- -69 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
258
WWUS82 KFFC 232016
SPSFFC
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
416 PM EDT THU JUN 23 2011
GAZ111>113-232100-
416 PM EDT THU JUN 23 2011
...SIGNIFICANT WEATHER ADVISORY FOR DIME SIZED HAIL AND 45 MPH WINDS
IN WHEELER...TOOMBS AND MONTGOMERY COUNTIES UNTIL 500 PM EDT...
AT 412 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR SHOWED STRONG
THUNDERSTORMS FROM AROUND LANDSBURG TO JORDAN...MOVING NORTHEAST AT
25 MPH.
THESE STORMS HAVE THE POTENTIAL TO PRODUCE DIME SIZED HAIL...FREQUENT
CLOUD TO GROUND LIGHTNING AND WIND GUSTS TO 45 MPH AS THEY MOVE
ACROSS WHEELER...TOOMBS AND MONTGOMERY COUNTIES THROUGH 500 PM EDT.
SOME LOCATIONS IN THE PATH OF THESE STORMS INCLUDE SPRING HILL...
ALAMO...JORDAN...LANDSBURG...GLENWOOD...CHARLOTTEVILLE...MCNATT
FALLS...UVALDA...MOUNT VERNON...GRAYS LANDING...ALSTON...AILEY...
CEDAR CROSSING...ROCK SPRINGS AND ENGLISH EDDY. HEAVY DOWNPOURS WILL
CAUSE PONDING OF WATER ON ROADWAYS.
SIGNIFICANT WEATHER ADVISORIES ARE ISSUED FOR WINDS UP TO 50 MPH...
HAIL LESS THAN THE SIZE OF QUARTERS...OR SIGNIFICANT CLOUD-TO-GROUND
LIGHTNING.
&&
LAT...LON 3195 8229 3193 8231 3197 8245 3196 8250
3195 8249 3194 8268 3201 8273 3202 8278
3205 8281 3220 8285 3229 8274 3232 8260
3235 8241 3229 8235 3231 8223 3218 8219
3191 8222
TIME...MOT...LOC 2015Z 243DEG 23KT 3205 8268
$$What forecasters said that day
The local office's own words before this special weather statement went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Atlanta, GA wrote its last area forecast discussion before this special weather statement went out at Jun 23, 3:32 PM EDT, 44 minutes earlier.
Area forecast discussion, Jun 23, 3:32 PM EDT, 44 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE PEACHTREE CITY GA 332 PM EDT THU JUN 23 2011 .SHORT TERM /TONIGHT THROUGH SATURDAY NIGHT/... BROAD UPPER LEVEL TROUGH WILL IMPACT THE EAST AS THE UPPER LOW TRACKS FILLS AS IT LIFTS NORTHWARD INTO CANADA. THE UPPER LEVEL FLOW FLATTENS BY SATURDAY AS RIDGING BUILDS INTO TEXAS. AT THE SURFACE...THE SURFACE BOUNDARY MAKES SLOW PROGRESS AS THE BEST DYNAMICS LIFTS INTO THE OHIO VALLEY. IN THE SHORT TERM...ATMOSPHERE OVER NORTH GEORGIA SLOWLY RECOVERING FROM MORNING SHOWERS AND LINGERING CLOUD SHIELD. ISOLATED TO SCATTERED THUNDERSTORMS ARE NOT OUT OF THE QUESTION HOWEVER AS BREAKS NOTED IN CLOUDS AND MOIST SOUTHWEST FLOW ACROSS THE FORECAST AREA. ISOLATED STORMS HAVE DEVELOPED OVER PORTIONS OF EAST ALABAMA ALREADY THIS AFTERNOON. MAIN AREA OF CONCERN WILL BE PORTIONS OF CENTRAL GEORGIA THAT HAVE NOT GOTTEN WORKED OVER BY CONVECTION EITHER YESTERDAY OR THIS MORNING. THIS AREA ALSO HAS BEST INSTABILITY...WITH FORECAST MUCAPES OF 1500-2000 THIS AFTERNOON. CONVECTION WILL SHIFT TO THE EAST WITH THE UPPER LEVEL VORT LOBE AND DIMINISH WITH THE LOSS OF HEATING AFTER 00Z. FRIDAY AND SATURDAY...MAIN UPPER LEVEL SHORT WAVE FAR NORTH OF THE AREA WITH JUST WEAK IMPULSES TRACKING ACROSS NORTH GEORGIA. MODELS SHOWING ENOUGH MOISTURE...AND WITH AFTERNOON HEATING AND PROXIMITY OF WEAK IMPULSES ISOLATED TO SCATTERED CONVECTION CANNOT BE RULED OUT. FIRST PERIOD TEMPERATURES A BIT TRICKY AS MODELS MAY BE QUICK BRINGING IN THE DRIER AIR. DEWPOINTS STILL IN THE LOWER TO MID 70S ACROSS MUCH OF THE FORECAST AREA AND WITH MOIST SOUTHWEST FLOW CONTINUING OVERNIGHT WILL TREND TOWARD PERSISTENCE FOR FIRST PERIOD. MAV/MET BLEND MIX SEEMS REASONABLE FOR THE REST OF SHORT TERM PERIODS. .LONG TERM /SUNDAY THROUGH THURSDAY/... UPPER LEVEL RIDGING SHIFTS FROM TEXAS EASTWARD ACROSS THE GULF COAST STATES THROUGH THE EXTENDED PERIODS. EXTENDED MODELS IN GENERAL AGREEMENT WITH OVERALL PATTERN. A SERIES OF SHORTWAVES CONTINUE TO MOVE THROUGH THE UPPER LEVEL FLOW INTO THE EARLY PORTION OF NEXT WEEK. RIDGING SLIDES OVER THE FORECAST AREA BY TUESDAY... SHUNTING THE BETTER UPPER LEVEL DYNAMICS NORTHWARD...BUT BOTH GFS/ECMWF SHOWING ENOUGH MOISTURE FOR DIURNALLY DRIVEN CONVECTION. CURRENT EXTENDED TRENDS LOOK GOOD WITH CHANCE POPS AND TEMPERATURES JUST ABOVE NORMAL FOR THIS TIME OF YEAR. NO CHANGES PLANNED WITH THIS ISSUANCE. 12 && AVIATION... 18Z UPDATE... VFR THROUGH 08Z AT MOST TAF SITES...06Z AT AHN. WINDS EXPECTED TO STAY WESTERLY THROUGH THE FORECAST PERIOD. CHANCE OF SHOWERS AT NORTHERN TAF SITES THIS AFTERNOON...TS POSSIBLE AT CSG AND MCN THIS AFTERNOON AND EVENING. OVERNIGHT...CIGS MAY FALL TO IFR AT NORTHERN TAF SITES AND MVFR AT SOUTHERN TAF SITES. //ATL CONFIDENCE...18Z UPDATE... HIGH CONFIDENCE ON PCPN AND WINDS. MEDIUM CONFIDENCE ON CIGS AND VSBYS. PREFERRED NAM BUFR SOLUTION TO GFS BUFR. 10 && .PRELIMINARY POINT TEMPS/POPS... ATHENS 67 91 68 95 / 20 20 10 30 ATLANTA 68 88 71 92 / 20 20 10 30 BLAIRSVILLE 65 82 64 84 / 20 20 10 30 CARTERSVILLE 68 88 65 93 / 20 20 10 30 COLUMBUS 70 92 72 94 / 30 20 10 30 GAINESVILLE 67 87 69 92 / 20 20 10 30 MACON 69 93 70 96 / 30 20 10 30 ROME 68 89 67 94 / 20 20 10 30 PEACHTREE CITY 67 89 66 92 / 20 20 10 30 VIDALIA 74 93 74 95 / 30 20 10 30 && .FFC WATCHES/WARNINGS/ADVISORIES... NONE. &&
Hazardous weather outlook, Jun 23, 2:14 PM EDT, 2 hours 2 minutes before
HAZARDOUS WEATHER OUTLOOK...CORRECTED NATIONAL WEATHER SERVICE PEACHTREE CITY GA 214 PM EDT THU JUN 23 2011 GAZ001>009-011>016-019>025-027-030>039-041>062-066>076-078>086- 089>098-102>113-241815- BALDWIN-BANKS-BARROW-BARTOW-BIBB-BLECKLEY-BUTTS-CARROLL-CATOOSA- CHATTAHOOCHEE-CHATTOOGA-CHEROKEE-CLARKE-CLAYTON-COBB-COWETA- CRAWFORD-CRISP-DADE-DAWSON-DEKALB-DODGE-DOOLY-DOUGLAS-EMANUEL- FANNIN-FAYETTE-FLOYD-FORSYTH-GILMER-GLASCOCK-GORDON-GREENE- GWINNETT-HALL-HANCOCK-HARALSON-HARRIS-HEARD-HENRY-HOUSTON-JACKSON- JASPER-JEFFERSON-JOHNSON-JONES-LAMAR-LAURENS-LUMPKIN-MACON- MADISON-MARION-MERIWETHER-MONROE-MONTGOMERY-MORGAN-MURRAY- MUSCOGEE-NEWTON-NORTH FULTON-OCONEE-OGLETHORPE-PAULDING-PEACH- PICKENS-PIKE-POLK-PULASKI-PUTNAM-ROCKDALE-SCHLEY-SOUTH FULTON- SPALDING-STEWART-SUMTER-TALBOT-TALIAFERRO-TAYLOR-TELFAIR-TOOMBS- TOWNS-TREUTLEN-TROUP-TWIGGS-UNION-UPSON-WALKER-WALTON-WARREN- WASHINGTON-WEBSTER-WHEELER-WHITE-WHITFIELD-WILCOX-WILKES- WILKINSON- 214 PM EDT THU JUN 23 2011 THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTH AND CENTRAL GEORGIA. .DAY ONE...THIS AFTERNOON AND TONIGHT SCATTERED THUNDERSTORMS POSSIBLE OVER NORTH GEORGIA AND NUMEROUS THUNDERSTORMS EXPECTED OVER CENTRAL GEORGIA. .SYNOPSIS... HIGH PRESSURE WAS CENTERED OVER THE PENINSULA OF FLORIDA AND SHOULD PERSIST THROUGH THE DAY. LOW PRESSURE WILL MOVE ACROSS THE GREAT LAKES...BRINGING A SURFACE BOUNDARY INTO THE TENNESSEE AND OHIO VALLEYS. .PRIMARY HAZARDS... THE PRIMARY HAZARDS WILL BE CLOUD TO GROUND LIGHTNING AND GUSTY WINDS FROM THUNDERSTORMS. .DISCUSSION... AS THE LARGE UPPER LEVEL TROUGH PUSHES ACROSS THE GREAT LAKES AND INTO THE OHIO VALLEY BY TONIGHT...AN AREA OF MODERATE SHEAR AND INSTABILITY...AND ABUNDANT MOISTURE WILL PREVAIL ACROSS NORTH CENTRAL GEORGIA. SCATTERED TO NUMEROUS THUNDERSTORMS ARE EXPECTED OVER MUCH OF NORTH AND CENTRAL GEORGIA BY LATE THIS AFTERNOON AND TONIGHT. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY THERE IS A CHANCE OF THUNDERSTORMS EACH DAY FROM FRIDAY THROUGH WEDNESDAY. .SPOTTER INFORMATION STATEMENT... SPOTTERS ACTIVATION IS NOT REQUESTED BUT SPOTTERS ARE ENCOURAGED TO SUBMIT REPORTS OF SEVERE WEATHER THROUGH THE WEB BY GOING TO WEATHER.GOV/ATLANTA. 10
In the hours before
Special weather statement, Jun 23, 12:06 PM EDT, 4 hours 10 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
1206 PM EDT THU JUN 23 2011
GAZ083-231630-
1206 PM EDT THU JUN 23 2011
...SIGNIFICANT WEATHER ADVISORY FOR DIME SIZED HAIL AND 40 MPH WINDS
IN TWIGGS COUNTY UNTIL 1230 PM EDT...
AT 1201 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM CENTERED NEAR HUBER OR 10 MILES SOUTHEAST OF
MACON...MOVING EAST AT 20 MPH. THIS STORM WILL AFFECT RIPLEY...MYRICKS
MILL...DRY BRANCH AND JEFFERSONVILLE. MOVE TO A SAFE PLACE IF THE
STORM THREATENS.
&&
LAT...LON 3266 8357 3266 8358 3267 8360 3274 8360
3275 8359 3274 8357 3281 8350 3283 8349
3285 8338 3274 8331 3265 8332 3263 8355
TIME...MOT...LOC 1605Z 262DEG 17KT 3273 8350Special weather statement, Jun 23, 12:21 PM EDT, 3 hours 55 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE PEACHTREE CITY GA 1221 PM EDT THU JUN 23 2011 GAZ073-074-084-231645- 1221 PM EDT THU JUN 23 2011 ...SIGNIFICANT WEATHER ADVISORY FOR DIME SIZED HAIL AND 40 MPH WINDS IN WASHINGTON...WILKINSON AND BALDWIN COUNTIES UNTIL 1245 PM EDT... AT 1219 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A STRONG THUNDERSTORM OVER MCINTYRE...MOVING NORTHEAST AT 30 MPH. THIS STORM HAS THE POTENTIAL TO PRODUCE DIME SIZED HAIL...FREQUENT CLOUD TO GROUND LIGHTNING AND WIND GUSTS TO 40 MPH AS IT MOVES ACROSS WASHINGTON...WILKINSON AND BALDWIN COUNTIES THROUGH 1245 PM EDT. SOME LOCATIONS IN THE PATH OF THIS STORM INCLUDE MCINTYRE...IVEY... GORDON...IRWINTON...TOOMSBORO...HEBRON AND DEEPSTEP. MOVE TO A SAFE PLACE IF THE STORM THREATENS. && LAT...LON 3309 8295 3285 8297 3274 8330 3289 8336 TIME...MOT...LOC 1621Z 246DEG 26KT 3287 8317
Special weather statement, Jun 23, 1:55 PM EDT, 2 hours 21 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE PEACHTREE CITY GA 155 PM EDT THU JUN 23 2011 GAZ060>062-072-073-231830- 155 PM EDT THU JUN 23 2011 ...SIGNIFICANT WEATHER ADVISORY FOR NICKEL SIZED HAIL AND 50 MPH WINDS IN WARREN...PUTNAM...JONES...BALDWIN AND HANCOCK COUNTIES UNTIL 230 PM EDT... AT 153 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A STRONG THUNDERSTORM NEAR SHOULDERBONE AND ANOTHER STRONG STORM NEAR BLOUNTSVILLE...BOTH MOVING EAST AT 30 MPH. THESE STORMS HAVE THE POTENTIAL TO PRODUCE NICKEL SIZED HAIL... FREQUENT CLOUD TO GROUND LIGHTNING AND WIND GUSTS TO 50 MPH AS THEY MOVE ACROSS WARREN...PUTNAM...JONES...BALDWIN AND HANCOCK COUNTIES THROUGH 230 PM EDT. SOME LOCATIONS IN THE PATH OF THESE STORMS INCLUDE FLAT ROCK...ETHRIDGE...BRADLEY...WAYSIDE...BLOUNTSVILLE... OCONEE SPRINGS PARK...SHOULDERBONE...PLANT HARLEE BRANCH... MERIWETHER...MILLEDGEVILLE...DEVEREUX AND SPARTA. && LAT...LON 3339 8278 3308 8321 3305 8363 3338 8311 TIME...MOT...LOC 1754Z 259DEG 26KT 3333 8309 3311 8343
Special weather statement, Jun 23, 3:23 PM EDT, 53 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE PEACHTREE CITY GA 323 PM EDT THU JUN 23 2011 GAZ073-074-084-232000- 323 PM EDT THU JUN 23 2011 ...SIGNIFICANT WEATHER ADVISORY FOR DIME SIZED HAIL AND 50 MPH WINDS IN WASHINGTON...WILKINSON AND BALDWIN COUNTIES UNTIL 400 PM EDT... AT 322 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A STRONG THUNDERSTORM OVER DEEPSTEP...MOVING EAST AT 25 MPH. WIND GUSTS OF 50 MPH ARE LIKELY AS THIS STORM MOVES ACROSS WASHINGTON...WILKINSON AND BALDWIN COUNTIES THROUGH 400 PM EDT. SOME LOCATIONS IN THE PATH OF THE STORM INCLUDE HEBRON...OCONEE... DEEPSTEP...TENNILLE...SANDERSVILLE...WARTHEN AND RIDDLEVILLE. && LAT...LON 3314 8273 3289 8255 3283 8303 3296 8313 TIME...MOT...LOC 1923Z 262DEG 20KT 3300 8289
Special weather statement, Jun 23, 3:36 PM EDT, 40 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE PEACHTREE CITY GA 336 PM EDT THU JUN 23 2011 GAZ097-098-109>111-232015- 336 PM EDT THU JUN 23 2011 ...SIGNIFICANT WEATHER ADVISORY FOR DIME SIZED HAIL AND 40 MPH WINDS IN WHEELER...TREUTLEN...TELFAIR...LAURENS AND DODGE COUNTIES UNTIL 415 PM EDT... AT 335 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A STRONG THUNDERSTORM OVER JAY BIRD SPRINGS...MOVING EAST AT 25 MPH. WIND GUSTS OF 40 MPH ARE LIKELY AS THIS STORM MOVES ACROSS WHEELER... TREUTLEN...TELFAIR...LAURENS AND DODGE COUNTIES THROUGH 415 PM EDT. SOME LOCATIONS IN THE PATH OF THE STORM INCLUDE JAY BIRD SPRINGS... CEDAR GROVE...ALAMO...LANDSBURG AND GLENWOOD. && LAT...LON 3230 8270 3214 8262 3212 8306 3223 8304 TIME...MOT...LOC 1936Z 262DEG 20KT 3215 8295
Special weather statement, Jun 23, 4:16 PM EDT, 0 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
416 PM EDT THU JUN 23 2011
GAZ111>113-232100-
416 PM EDT THU JUN 23 2011
...SIGNIFICANT WEATHER ADVISORY FOR DIME SIZED HAIL AND 45 MPH WINDS
IN WHEELER...TOOMBS AND MONTGOMERY COUNTIES UNTIL 500 PM EDT...
AT 412 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR SHOWED STRONG
THUNDERSTORMS FROM AROUND LANDSBURG TO JORDAN...MOVING NORTHEAST AT
25 MPH.
THESE STORMS HAVE THE POTENTIAL TO PRODUCE DIME SIZED HAIL...FREQUENT
CLOUD TO GROUND LIGHTNING AND WIND GUSTS TO 45 MPH AS THEY MOVE
ACROSS WHEELER...TOOMBS AND MONTGOMERY COUNTIES THROUGH 500 PM EDT.
SOME LOCATIONS IN THE PATH OF THESE STORMS INCLUDE SPRING HILL...
ALAMO...JORDAN...LANDSBURG...GLENWOOD...CHARLOTTEVILLE...MCNATT
FALLS...UVALDA...MOUNT VERNON...GRAYS LANDING...ALSTON...AILEY...
CEDAR CROSSING...ROCK SPRINGS AND ENGLISH EDDY. HEAVY DOWNPOURS WILL
CAUSE PONDING OF WATER ON ROADWAYS.
SIGNIFICANT WEATHER ADVISORIES ARE ISSUED FOR WINDS UP TO 50 MPH...
HAIL LESS THAN THE SIZE OF QUARTERS...OR SIGNIFICANT CLOUD-TO-GROUND
LIGHTNING.
&&
LAT...LON 3195 8229 3193 8231 3197 8245 3196 8250
3195 8249 3194 8268 3201 8273 3202 8278
3205 8281 3220 8285 3229 8274 3232 8260
3235 8241 3229 8235 3231 8223 3218 8219
3191 8222
TIME...MOT...LOC 2015Z 243DEG 23KT 3205 8268The office that day
Everything else NWS Atlanta, GA issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 22, 8:43 PM EDT | Special Weather Statement | FFC | Dawson, Fannin, Gilmer, Lumpkin, Towns, Union and 1 more | 47 min |
| Jun 22, 9:11 PM EDT | Special Weather Statement | FFC | Hall | 34 min |
| Jun 22, 9:31 PM EDT | Special Weather Statement | FFC | White | 29 min |
| Jun 23, 5:05 AM EDT | Special Weather Statement | FFC | Forsyth, Hall | 25 min |
| Jun 23, 5:43 AM EDT | Special Weather Statement | FFC | Banks, Hall | 32 min |
| Jun 23, 12:06 PM EDT | Special Weather Statement | FFC | Twiggs | 24 min |
| Jun 23, 12:21 PM EDT | Special Weather Statement | FFC | Wilkinson | 24 min |
| Jun 23, 1:55 PM EDT | Special Weather Statement | FFC | Hancock | 35 min |
| Jun 23, 3:23 PM EDT | Special Weather Statement | FFC | Washington | 37 min |
| Jun 23, 3:36 PM EDT | Special Weather Statement | FFC | Wheeler | 39 min |
| Jun 23, 4:18 PM EDT | Special Weather Statement | FFC | Carroll | 27 min |
| Jun 23, 4:29 PM EDT | Special Weather Statement | FFC | Chattahoochee, Marion, Stewart, Webster | 46 min |
| Jun 23, 4:37 PM EDT | Severe Thunderstorm Warning | FFC | Montgomery, Toombs | 38 min |
| Jun 23, 4:43 PM EDT | Special Weather Statement | FFC | Coweta | 32 min |
| Jun 23, 5:13 PM EDT | Special Weather Statement | FFC | Fayette | 47 min |
| Jun 23, 5:17 PM EDT | Special Weather Statement | FFC | Chattahoochee, Marion, Muscogee, Schley | 43 min |
| Jun 23, 6:06 PM EDT | Special Weather Statement | FFC | Talbot | 39 min |
| Jun 23, 6:21 PM EDT | Special Weather Statement | FFC | Butts, Henry, Spalding | 39 min |
Nearby
Special Weather Statements in Georgia, 2011Every special weather statement in 2011
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.